Ask a doctor

I had a lip filler 2 days ago, and now there's a transparent spot on one side, the same color of my skin. Will this go away?

Two days ago i had a lip filler hyaluronic restylane in my upperlip. On 1 side of the lip i have a transparant spot that has the same color of my skin.

Doctor Answers (2)

LIp filler and spot

+1
Restylane is a great filler for the lip area.  If there is a spot that has appeared I suggest you return to your treating physician.  If there is a lump from the filler it can be dissolved with Vitrase easily in the office. 


New York Dermatologist
5.0 out of 5 stars 33 reviews

Spot on lip after Restylane

+1
What you are describing sounds either like a bump from the injection, or more likely, a herpetic outbreak on the lip. Consult your physician for proper diagnosis and meds if it is herpes.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.